Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A finiteness criterion for cohomology
of Fréchet-Montel sheaves


Author: V. D. Golovin
Journal: Proc. Amer. Math. Soc. 124 (1996), 3541-3544
MSC (1991): Primary 55N30; Secondary 18F20, 32C35
DOI: https://doi.org/10.1090/S0002-9939-96-03765-3
MathSciNet review: 1372030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper deals with a finiteness criterion for the cohomology with compact supports of calculable Fréchet-Montel sheaves over locally compact topological spaces.


References [Enhancements On Off] (What's this?)

  • 1. Aldo Andreotti and Arnold Kas, Duality on complex spaces, Ann. Scuola Norm. Sup. Pisa (3) 27 (1973), 187–263. MR 0425160
  • 2. H. Cartan and J.-P. Serre, Un théorème de finitude concernant les variétés analytiques compactes, C. R. Acad. Sci. Paris, 237, No. 2, 128--130 (1953). MR 16:517e
  • 3. A. Grothendieck, Théorèmes de finitude pour la cohomologie des faisceaux, Bull. Soc. Math. France, 84, No. 1, 1--7 (1956). MR 18:327c
  • 4. Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. MR 0180696
  • 5. A. Weil, Sur les théorèmes de de Rham, Comment. Math. Helv., 26, No. 2, 119--145 (1952). MR 14:307b

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55N30, 18F20, 32C35

Retrieve articles in all journals with MSC (1991): 55N30, 18F20, 32C35


Additional Information

V. D. Golovin
Affiliation: Krasnoshkol′naya nab., 22, kv. 185, 310125, Kharkov, 125 Ukraine

DOI: https://doi.org/10.1090/S0002-9939-96-03765-3
Keywords: Cohomology groups, calculable sheaves, finiteness theorems
Received by editor(s): May 4, 1995
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1996 American Mathematical Society